# SDR DLL10982623

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Line
- Condition: Broken
- Location: Rt Mlg
- Component: LS27E0560TYA
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT RETRACT LANDING GEAR ALSO GOT TRUCK LIGHT ON, PERFORMED POM PROCEDURES AND RETUNED TO AIRPORT.  MTC FOUND HYD FUSE SET AND FLEX LINE ON RIGHT GEAR TO RIGID LINE ON BOGGIE BEAM BROKEN.  REPLACED LINE AND RESET FUSE, LEAK CHECKS OK.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
